# SDR NACA201502260011

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Cracked
- Location: Bs 793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD FRAME OF AFT PIT DOOR OPENING BS793 AT LWR STOP NR 1.  REMOVED CRACKED FRAME AT BS793, INSTALLED NEW FRAME PN 65-47959-78, INSTALLED ALL AFT CARGO PIT DOOR IAW AMM 52-31-00, PG 401. INSTALLED ALL DOOR STOPS PERFORMED ADJUSTMENT AND FIT CLEARANCE CHECKS. PERFORMED DOOR WARNING SYSTEM ADJUSTMENT TEST IAW AMM 52-71-00, PG 501. REF MCO 3008, W/O 1347791.
